# SDR HNAA2024032700230

- Difficulty date: March 8, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66 S17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E026728 FR 66 CRACKED STGR 17L-18L BELOW CARGO DOOR SILL.  RAR LOWER FR 66 IAW EMB 145 SRM 51-40-02.
